Alert archive / Tennessee / River Flood Advisories in 2021

River Flood Advisory 116, NWS Nashville, TN

September 24, 20214 counties in Tennessee

NWS Nashville, TN issued this river flood advisory at Sep 24, 2021, 3:27 PM CDT for 4 counties in Tennessee. It was in force for 7 hr.

The area

The outline as issued.

The facts

Issued
Sep 24, 2021, 3:27 PM CDT (20:27 UTC)
Expired
Sep 24, 2021, 10:52 PM CDT
In force
7 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Hickman County, TN, Humphreys County, TN, Maury County, TN, Perry County, TN

The radar

The Nashville radar (KOHX), 101 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Duck River at Centerville (CNVT1).

Action stage
17 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03601990, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

168 
WGUS84 KOHX 242027 RRA
FLSOHX

Flood Advisory
National Weather Service Nashville TN
327 PM CDT Fri Sep 24 2021

...The National Weather Service in Nashville has issued a Flood 
Advisory for the following rivers in Tennessee...

  Duck River At Centerville affecting Maury, Perry, Humphreys and 
  Hickman Counties.

Additional information is available at www.weather.gov.


TNC081-085-119-135-251200-
/O.NEW.KOHX.FL.Y.0116.210924T2027Z-210925T1200Z/
/CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
327 PM CDT Fri Sep 24 2021

The National Weather Service in Nashville has issued a

* Flood Advisory for
  the Duck River At Centerville.
* From this afternoon to tomorrow morning.
* At 3:00 PM CDT Friday the stage was 20.9 feet and falling.
* Action stage is 17.0 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to continue falling in the coming 
  days.
* Impact...At 22.0 feet, Flood waters will cover the flood plain 
  along the river. Several roads near the river will be partially 
  covered. In Centerville, Hickman Springs Road and Defeated Creek 
  Road will be affected. Leatherwood Road between Shady Grove and 
  Primm Springs near Tottys Bend will also be affected.


&&

LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732

$$

Barnwell
1 follow-up statement
772 
WGUS84 KOHX 250352
FLSOHX

Flood Advisory
National Weather Service Nashville TN
1052 PM CDT Fri Sep 24 2021

...The Flood Advisory is cancelled for the following rivers in 
Tennessee...

  Duck River At Centerville affecting Maury, Perry, Humphreys and 
  Hickman Counties.

TNC081-085-119-135-250500-
/O.CAN.KOHX.FL.Y.0116.000000T0000Z-210925T0352Z/
/CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1052 PM CDT Fri Sep 24 2021

...The Flood Advisory for the Duck River At Centerville has been 
cancelled...

The Flood Advisory is cancelled for
  the Duck River At Centerville.
* At 10:00 PM CDT Friday the stage was 15.5 feet and falling.
* Flood stage is 22.0 feet.
* Forecast...The river will continue falling over the next week.


&&

LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732

$$

Barnwell

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Sep 24, 1:41 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Sep 24, 1:41 PM CDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
141 PM CDT Fri Sep 24 2021

.DISCUSSION...

Broke out late afternoon period in zone forecast product to
emphasize sky cover transition late afternoon hours into tonight.
Diligently investigated per preferred blended model consensus
solution any possiblity of potential rainfall across mid state
region through next Friday afternoon. There continues to be none.
Some passing cloudiness as day progresses on Saturday noted due to
passage from the northwest of a weak surface cold front and upper
level trough. As mid portion of next work week progresses, deep
upper level troughing will develop across locations approaching
Atlantic Seaboard. Latest ECMWF solution retrogrades an upper
level low from New England Region southwestward into central South
Carolina by around sunrise on Saturday morning. Latest GFS
solution shows no such thing. Even if latest ECMWF solution panned
out, there are no indications presently of any potential rainfall
impacts to mid state region. So to sum it up, generally mostly
clear skies should prevail through next Friday afternoon as quasi
surface ridging influences and a dry northwesterly flow pattern
aloft prevail. A warming trend in temperatures is expected as
weekend into next work week progresses. Highs by mid portion of
next work week are expected to be seasonally warm in low to mid
80s, upper 70s to around 80 Cumberland Plateau Region. Mild
overnight lows generally upper 50s to lower 60s will prevail also.

&&

.AVIATION...
18Z TAF DISCUSSION.

VFR conditions with winds less than 5 kts will continue through
the evening hours. MQY/CSV will likely have some fog closer to
dawn again with vis possibly dropping to IFR. CKV could be
impacted by a light shower late in the morning. Winds will shift
to the SW/W by the morning as a weak boundary moves through the
area.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      53  76  55  80  59 /   0   0   0   0   0
Clarksville    53  74  47  79  59 /   0  10   0   0   0
Crossville     50  70  50  74  55 /   0   0   0   0   0
Columbia       52  78  54  80  57 /   0   0   0   0   0
Lawrenceburg   53  78  54  79  56 /   0   0   0   0   0
Waverly        54  75  52  80  60 /   0   0   0   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......JB Wright
AVIATION........Reagan
Hazardous weather outlook, Sep 24, 1:54 AM CDT, 13 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
154 AM CDT Fri Sep 24 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-251030-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
154 AM CDT Fri Sep 24 2021

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

07

Nearby

River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.